# SDR ASAA2019010827709

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,565 hours, 12,358 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40CL37
- Condition: Defective
- Location: Nose Radome
- Part time: 22,324 hours, 7,269 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR RADAR INOP. GROUNDED - YES. REVERSED MEL PROCEDURES, RESET (1) C/B. CONFIRMED GRINDING NOISE. OPENED AND TAGGED (1) C/B. REMOVED AND REPLACED WXR DRIVE UNIT REF AMM 34-43-11. RESET (1) C/B. OPS TEST NORMAL. ETOPS GROUND VERIFICATION GOOD.
